Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: Stefan Bergman
Title: Integral operators in the theory of linear partial differential equations
Additional book information Springer, Berlin, 1961. 8+145 pp. DM39.80.

Review Information

Reviewer: Erwin Kreyszig
Journal: Bull. Amer. Math. Soc. 68 (1962), 161-162
PII: S 0002-9904(1962)10724-1